MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR34, 11X100 KII OPT ZTHR HDL 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR34, 11X100 KII OPT ZTHR HDL 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR34
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic procedures.Event description: (b)(4).Date of event: (b)(6).The surgeon use the optical tecnic for the firt acces in laparoscopic procedures.During 2 different procedures the opturator of the trocar is too small to house the laparoscope.The surgeon inform that the 5 trocars had the same problem, but she don't remember the model and the lot of this trocars.Additional information received by email from applied medical representative on (b)(6) 2022: model ctr34 lot 1424056.Additional information received by email from applied medical representative on (b)(6) 2022: brand of laparoscope: [brand name] model of the laparoscope: 30° optics size: 10mm additional information received by email from applied medical representative on (b)(6) 2022: the user experienced inconsistent resistance during instrument manipulation.Patient status: no patient injury has been reported.
 
Event or Problem Description
Procedure performed: laparoscopic procedures.Event description: event 1 of 5: (b)(4) (mfr report 2027111-2022-00679); event 2 of 5: (b)(4) (mfr report 2027111-2022-00680); event 3 of 5: (b)(4) (mfr report 2027111-2022-00681); event 4 of 5: (b)(4) (mfr report 2027111-2022-00682); event 5 of 5: (b)(4) (mfr report 2027111-2022-00683).Date of event: 30-31/05/2022.The surgeon use the optical tecnic for the firt acces in laparoscopic procedures.During 2 different procedures the opturator of the trocar is too small to house the laparoscope.The surgeon inform that the 5 trocars had the same problem, but she don't remember the model and the lot of this trocars.Additional information received by email from applied medical representative on 15june22: model ctr34 lot 1424056.Additional information received by email from applied medical representative on 1july2022: brand of laparoscope: [brand name] model of the laparoscope: 30° optics size: 10mm additional information received by email from applied medical representative on 12july2022: the user experienced inconsistent resistance during instrument manipulation.Patient status: no patient injury has been reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of improper fit.Upon closer inspection, the obturator was observed to have a misaligned feature inside the obturator.Based on the condition of the returned unit, the reported event was caused by the misaligned feature, caused by a molding defect.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.Correction: updated section h6 component codes to 887 - mount.

Brand Name
CTR34, 11X100 KII OPT ZTHR HDL 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15153952
Report Number2027111-2022-00682
Device Sequence Number5268030
Product Code GCJ
UDI-Device Identifier00607915124243
UDI-Public(01)00607915124243(17)240920(30)01(10)1424056
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Model NumberCTR34
Device Catalogue Number101470935
Device Lot Number1424056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
[BRAND NAME] LAPAROSCOPE
Patient SexUnknown